A uniqueness result for p-Monotone viscosity solutions of Hamilton-Jacobi equations in bounded domains

dc.contributorVirginia Techen
dc.contributor.authorDay, Martin V.en
dc.contributor.departmentMathematicsen
dc.date.accessed2014-05-27en
dc.date.accessioned2014-05-28T18:35:02Zen
dc.date.available2014-05-28T18:35:02Zen
dc.date.issued2009en
dc.description.abstractWe consider a class of Hamilton-Jacobi equations H(x, Du(x)) - 0 with no u-dependence and with continuity properties consistent with recent applications in queueing theory. Continuous viscosity solutions are considered in a compact polyhedral domain, with oblique derivative (Neumann-type) boundary conditions. Comparison and uniqueness results are presented, which use monotonicity of H(x, p) in the p variable for values of p in the appropriate sub-and superdifferential sets of the solution u(x). Several examples illustrate the results.en
dc.identifier.citationDay, M. V., "A uniqueness result for p-Monotone viscosity solutions of Hamilton-Jacobi equations in bounded domains," SIAM J. Control Optim., 47(6), 3167-3184, (2009). DOI: 10.1137/070700401en
dc.identifier.doihttps://doi.org/10.1137/070700401en
dc.identifier.issn0363-0129en
dc.identifier.urihttp://hdl.handle.net/10919/48138en
dc.identifier.urlhttp://epubs.siam.org/doi/abs/10.1137/070700401en
dc.language.isoen_USen
dc.publisherSiam Publicationsen
dc.rightsIn Copyrighten
dc.rights.urihttp://rightsstatements.org/vocab/InC/1.0/en
dc.subjectviscosity solutionen
dc.subjecthamilton-jacobi equationen
dc.subjectuniquenessen
dc.subjectautomation & control systemsen
dc.subjectmathematics, applieden
dc.titleA uniqueness result for p-Monotone viscosity solutions of Hamilton-Jacobi equations in bounded domainsen
dc.title.serialSiam Journal on Control and Optimizationen
dc.typeArticle - Refereeden
Files
Original bundle
Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
070700401.pdf
Size:
361.95 KB
Format:
Adobe Portable Document Format
Description:
Main article